# SDR SWIA201024447

- Difficulty date: June 22, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 16,297 hours, 10,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD MAIN CABIN DOOR AND SERVICE DOOR EMERGENCY EXIT LIGHTS INOP. (FLT 6734)  REPLACED BATTERY PACK.
